# SDR UALA2013071805051

- Difficulty date: July 17, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 737322
- Aircraft serial: 25391
- Aircraft time: 88,862 hours, 14,181 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY ESCAPE LIGHT WILL NOT TEST ON P61 PANEL.   REPLACED LAMP, OPS NORMAL.
